| Model Number |
HT70 |
| Medical Device Problem Code |
Device Displays Incorrect Message (2591)
| Health Effect - Clinical Codes |
No Patient Involvement (2645); No Information (3190)
| Date of Event |
07/25/2017
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the ht70 ventilator was alarming continuously.Although requested, information pertaining to the use of the device at the time of the reported event and patient outcome (if applicable) has not been provided medtronic was not authorized to evaluate/repair the device as the product is not in medtronic control.The repair was completed at a non-medtronic location and the service provider (sp) found that the single board computer (sbc) needs to be replaced.The reported complaint could not be confirmed without the product return.Should new information become available or if the product is returned to the manufacturer for investigation the complaint will be re-evaluated.
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
The ventilator was not in use on a patient at the time of the reported event.